본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.16 no.2, 2000년, pp.355 - 361  

SOME PROPERTIES ON DERIVATION IN NEAR-RINGS

Cho, Yong-Uk   (Department of Mathematics Silla UniversityUU0000867  ); Ahn, Su-Yong   (Department of Mathematics Silla UniversityUU0000867  );

 저자의 다른 논문

  • Cho, Yong-Uk (47)

    1. 1998 "A STUDY ON D.G. NEAR-RINGS AND THEIR MODULES" East Asian mathematical journal 14 (1): 135~140    
    2. 1999 "ON STRONG REGULARITY AND STRONG REDUCIBILITY OF NEAR-RINGS" East Asian mathematical journal 15 (2): 247~253    
    3. 2000 "A Characterization on Strong Reducibility of Near-Rings" 한국수학교육학회지. 시리즈 E: 수학교육논문집 10 (): 283~292    
    4. 2001 "A NOTE ON D.G. NEAR-RING GROUPS" East Asian mathematical journal 17 (2): 287~295    
    5. 2001 "A STUDY ON ANNIHILATOR CONDITIONS OF POLYNOMIALS" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (1): 137~142    
    6. 2001 "A STUDY ON ADDITIVE ENDOMORPHISMS OF RINGS" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (1): 149~156    
    7. 2001 "SOME CONDITIONS ON DERIVATIONS IN PRIME NEAR-RINGS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 8 (2): 145~152    
    8. 2002 "RINGS WHOSE ADDITIVE MAPPINGS ARE GENERATED BY MULTIPLICATIVE AND RELATED RINGS" East Asian mathematical journal 18 (1): 51~58    
    9. 2002 "ON AGE RINGS AND AM MODULES WITH RELATED CONCEPTS" East Asian mathematical journal 18 (2): 245~259    
    10. 2003 "ON MAXIMAL PRERADICAL RATIONAL EXTENSIONS" East Asian mathematical journal 19 (2): 251~259    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기